# SDR SWIA2019012545460

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 37,994 hours, 35,088 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP ENROUTE. WAS NOT RESOLVED WITH QRH PROCEDURE. EMERGENCY-DECLARED. (FLT 5818) CLOSED RESET NWS IAW FIM. MSG CLEARED. NORMAL OPS RESTORED
